MathSciNet Relay Station
MathSciNet bibliographic data
MR2266757 (2007g:92067) 92D25 (37N25)
Pearce, Ian G.; Chaplain, Mark A. J.; Schofield, Peter G.; Anderson, Alexander R. A.; Hubbard, Stephen F. Modelling the spatio-temporal dynamics of multi-species host-parasitoid interactions: heterogeneous patterns and ecological implications. J. Theoret. Biol. 241 (2006), no. 4, 876–886.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement